# SDR R61A201902112169

- Difficulty date: February 2, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 36,337 hours, 27,174 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR ACCEPTANCE/BRIDGE PACKAGE MAINTENANCE FOUND RIB 11A CRACKED ON RH HORIZONTAL STAB @ THE UPPER SURFACE ATTACHMENT FLANGE FWD OF THE 4TH FASTENER HOLE EXTENDING THROUGH THE 5TH FASTENER HOLE TO THE AFT END OF THE FLANGE.  REMOVED AND REPLACED RIB 11A (PN 170-62783-602)IAW EMB SRM 51-40-08.  (MAJOR: FCS# 55-10-00-005)
